# SDR BB05061

- Difficulty date: August 3, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FLOOR EMERGENCY ESCAPE PATH LIGHTING ON THE AIRCRAFT RIGHT SIDE, FROM SEAT 19 TO 27, WERE FOUND INOPERATIVE.  MAINTENANCE REPAIRED THE FLOOR WIRING.  OPERATIONALLY CHECKS OK.
